Review: could Fish oil cause Vitamin k increased?
Summary: Vitamin k increased is reported only by a few people who take Fish oil.
We study 20,111 people who have side effects while taking Fish oil from FDA and social media. Find out below who they are, when they have Vitamin k increased and more.
You are not alone: join a mobile support group for people who take Fish oil and have Vitamin k increased >>>
Fish oil has active ingredients of fish oil. It is often used in high blood cholesterol. (latest outcomes from 21,107 Fish oil users)
Vitamin k increased
Vitamin k increased has been reported by people with quit smoking, depressed mood, breathing difficulty, insomnia, inhalation therapy. (latest reports)
On Jan, 2, 2015: 20,111 people reported to have side effects when taking Fish oil. Among them, 1 people (0.00%) has Vitamin K Increased.
Time on Fish oil when people have Vitamin k increased * :
Gender of people who have Vitamin k increased when taking Fish oil * :
|Vitamin k increased||100.00%||0.00% |
Age of people who have Vitamin k increased when taking Fish oil * :
|Vitamin k increased||0.00%||0.00%||0.00%||0.00%||0.00%||0.00%||100.00%||0.00% |
Severity of Vitamin k increased when taking Fish oil ** :
How people recovered from Vitamin k increased ** :
Top conditions involved for these people * :
- Smoking cessation therapy (1 people, 100.00%)
Top co-used drugs for these people * :
- Darvocet (1 people, 100.00%)
- Levoxyl (1 people, 100.00%)
- Nitroglycerin (1 people, 100.00%)
- Trazodone hcl (1 people, 100.00%)
- Multi-vitamins (1 people, 100.00%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Vitamin K Increased while taking Fish Oil?
You are not alone! Join a mobile support group:
- support group for people who take Fish oil and have Vitamin K Increased
- support group for people who take Fish oil
- support group for people who have Vitamin K Increased
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- Do quetiapine and mirtazapine work together?
I have had PTSD and panic attacks leading to agoraphbia, massive depression and sleeplessness do these medications work together?
- What do i have, it's bothering me (1 answer)
finger bones on fire at tips and also toes burning like fire; back of neck and tip of nose very cold and eyes puffy; urine is red sometimes but then sometimes dark brown with yellow foam and white spots in it; tongue coated all white and smells bad; can't sit still because the tailbone is on fire; also burning when passing urine and poo poo smell very bad like ammonia; vision blur and see floating spots when i bend down to tie shoe--can't cook food, smell too bad, really bad if fish or carrots; sounds all loud and ringy and have the ring in right ear at night; wake up early and can't sleep well--want to throw up some times--never do, but get really dizzy--skin have rash on elbows and losing hair on top and also on botton, where it turn grey--everything smell bad, even ocean air or from fan in attic; can't stand sound of birds skawking--want to just lie down all the time--no energy--legs get weak late in morning or if i sit too long-can't watch tv no more, all the colors blur and have to sit too close and everyone get mad--stuff drip from nose and dry on upper lip--taste bad--hard to swallow--try a lot to swallow--feel lump in throat all the time--big lump on neck move up and down when i swallow; get very red and hurt a lot. what do i have? no one know. no doctor want see me. what i have?
- Penis is not sensitive. difficult to ejaculate, little, sometimes, no semen produced
I have no problem getting an erection; however, I seem to "lose interest" and full erection shortly after I penetrate. Viagra, etc. have not helped with this. As noted above, my penis is less sensitive and requires a lot of friction for me to ejaculate. Amount of ejaculate greatly reduced. I am looking to reverse any or all of these symptoms. Has any of you guys out there had any luck with this?
- Have you ever had a swollen lymph node in the neck area caused by medication you are taking?
I have a swollen lymph node which appeared in the neck area under my left ear about three weeks ago...it grew quickly (overnight) and then it came down significantly after I took antibiotics. It is almost gone, but I can still feel a very, very small lump (it still keeps going down every day). Went to see the ENT two days ago and all turned out good (no cancer anywhere...tonsils, vocal cords, throat, tongue, etc.). But they want to do an excision biopsy to remove the lymph node and check it for cancer, etc? Does this make sense?
- I have nightmares almost every night with thrashing and kicking...is this caused by my medications (1 answer)
Diagnosed with sleep apnea 2 years ago and uses a C-pap machine every night.
More questions for: Fish oil, Vitamin k increased
You may be interested at these reviews (Write a review):
- Melatonin reduces essential tremor of the hand
After taking Melatonin 1mg as a sleep aid for several nights, I noticed that my essential tremor of the hand was showing improvement. Within a week the tremor was almost unnoticeable, and I could print and write neatly, even when slightly stressed at work. I haven't seen this response reported anywhere else; have other people noticed this effect?
- Cfs/fibro, migraine
A strange thing happened when I started taking the Chantix for my smoking cessation...
MY MIGRAINES AND TENSION HEADACHES WENT AWAY!!!
As horrible as they were, and as bad as I have prayed for them to go away, I did not even notice that I didn't have the excruciating headaches anymore!!
I stopped taking the chantix and the headaches gradually came back but it took me awhile to make this correlation. Once I did, I started taking the chantix again. it started working immediately... taking the migraines and neck pain away again! Now, I can take 1/2 of a pill every other day and that seems to keep the migraines away! There are side effects and I don't know if it would work for everyone but it sure worked for me!
- Latuda stoped hypoglcymia (1 response)
I have hypoglycemia and have had to be carefull of my sugar intake. Started taking Latuda and now i can eat sugar like most people do
- Health issues and struggles
I have numerous health issues. Some I've lived with not realizing they were there. Others are caused by meds I've taken in the past or am still using now.
Lupus is the most recent and biggest trouble I have right now. It is caused by the one drug that finally gave me control of my seizures
Some of the worst troubles have been TBI from birth. Epilepsy my entire life. Brain tumor ( surgery to remove it in 1982) Graves Disease. RA and most recently Lupus ( caused by the keppra)
- Cymbalta and pulmonary embolisms (2 responses)
I started taking Cymbalta in August for pain. By September I was suffering from shortness of breath. Visited Doctors asking if Cymbalta could be the cause. Answer was no. By the end of September I was no longer taking Cymbalta but still suffering from shortness of breath. It was getting severe although only when I was up and moving. On Oct 10th I was admitted to the hospital. I had a myriad of tests on my heart such as stress test, echocardiogram,sonograms on my neck and legs. All were clear. Blood test indicated clots(I guess) and a cat scan was done. Both of my lungs were covered in clots. Cat scan done of my stomach,intestines etc. Doctors could find no where of origin for the clots. I am convinced it was the Cymbalta. I was taken off Celebrex when I left the hospital. I have since been taken off glimepiride,fish oil. I currently only take Lisinopril and Hydrocholorthiazide, metformin,crestor AND COUMADIN. I am providing this information as I feel it is important to others like me.
More reviews for: Fish oil, Vitamin k increased
Comments from related studies:
From this study (9 hours ago):
I have been experiencing increasing muscle pain, stiffness and soreness in my legs and wonder if this could be attributed to medications.
From this study (3 days ago):
Feel sedated all the time
From this study (7 days ago):
I was perfectly healthy until i tried an easy way out of losing weight. Phentermine is what i was taking alone with a B12, B Complex shot. That solution also had some kind of Lipo ingredient. This is what the label says.
Methionine/Inositol/Choline/Cyanocobalamin/Pyridozine HCL 25/50/50/1/50mg per 1ml 30mL MDV. These Ingredients could not be found in the category above.
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.